# SDR IXXA20161111083

- Difficulty date: September 21, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SPLICE PLATE HAS SPOTS OF CORROSION AT LWS 875. CUT AND REMOVED LEFT WING LEADING EDGE UPPER SPLICE PLATE AT LWS 754.2 TO 884.7 IAW SRM 51-40-02. INSTALLED A NEW UPPER SPICE PLATE IAW ENGINEERING DOCUMENT REA 47224REA04.
